MathSciNet Relay Station
MathSciNet bibliographic data
MR2443466 30D35 (30D20 39B32)
Yang, Lian-Zhong; Zhang, Ji-Long Non-existence of meromorphic solutions of a Fermat type functional equation. Aequationes Math. 76 (2008), no. 1-2, 140–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement